# SDR ASAA2023033142705

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,637 hours, 15,345 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 4820
- Condition: Faulty
- Location: #1 Engine
- Part time: 81,265 hours, 35,768 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNABLE TO START ENGINE #1. NO N2 ROTATION. GOOD LEFT DUCT PRESSURE. GROUNDED - YES. REMOVED + REPLACED #1 ENG START VALVE REF B737-800 AMM 80-11-03.
